A common generalization of permutability and 0-permutability
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 23-29
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a2,
author = {Chajda, Ivan},
title = {A common generalization of permutability and 0-permutability},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {23--29},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904680},
zbl = {1038.08004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a2/}
}
TY - JOUR AU - Chajda, Ivan TI - A common generalization of permutability and 0-permutability JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 23 EP - 29 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a2/ LA - en ID - AUPO_2001_40_1_a2 ER -
Chajda, Ivan. A common generalization of permutability and 0-permutability. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 23-29. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a2/